# SDR CALA2018010500059

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 60,889 hours, 20,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN THE FIRST CLASS SECTION,  1A/B AND 2A/B, LIGHTS FLICKERS ON AND THEN OFF.  FWD CLOSET AND L1 DOOR EMERGENCY LIGHTS ALSO INOPERATIVE,  FOUND THE FWD ENTRY OVERHEAD BATTERY PACKS BOTH M1674 AND M1675 BAD, REPLACED M1675 BATTERY CHARGER AND BATT PACK, AND REPLACED ALL FUSES ON BATT CHARGER M1674, OPS CHKS GOOD, ACFT OK TO CONT PER AMM 33-51-06 AND WDM 33-51-12
